Structure preserving finite element approximations of Markov operators
Ding, J; Zhou, AH
Source PublicationNONLINEARITY
AbstractIn this paper, we explore some properties of a Markov finite element approximation on a shape-regular triangulation over a polygonal region Omega subset of R-N. In order to find a fixed density of a Markov operator P : L-1 (Omega) --> L-1 (Omega) efficiently, we propose and analyse a finite element scheme for approximating P, which preserves the Markov structure of the operator.
WOS Research AreaMathematics ; Physics
WOS SubjectMathematics, Applied ; Physics, Mathematical
WOS IDWOS:000175697700025
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Affiliation1.Univ So Mississippi, Dept Math, Hattiesburg, MS 39406 USA
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Ding, J,Zhou, AH. Structure preserving finite element approximations of Markov operators[J]. NONLINEARITY,2002,15(3):923-936.
APA Ding, J,&Zhou, AH.(2002).Structure preserving finite element approximations of Markov operators.NONLINEARITY,15(3),923-936.
MLA Ding, J,et al."Structure preserving finite element approximations of Markov operators".NONLINEARITY 15.3(2002):923-936.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ding, J]'s Articles
[Zhou, AH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ding, J]'s Articles
[Zhou, AH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ding, J]'s Articles
[Zhou, AH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.